# SDR QMLA2013011013004

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N854EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9327
- Aircraft time: 1,303 hours, 4,461 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,303 hours, 3,481 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: B212M2054101
- Condition: Shorted
- Location: Cockpit
- Part time: 30 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW AND PILOT SMELLED ELECTRICAL BURNING ODOR DURING FLIGHT.   NORMAL LANDING COMPLETED WITHOUT INCIDENT, AND WITHOUT ANY FURTHER EMERGENCY ACTION TAKEN.  MX INSPECTED ACFT, FOUND COCKPIT VENTILATION FAN SHORTING.
